# SDR 06FDEA1554

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK-MACHINED DOUBLER LOCATED BETWEEN LT WALL (ADJACENT TO LT   SPOILER MIXER OUTPUT ROD) AND LT WHEEL WELL CUTOUT OF CENTER LANDING GEAR WHEEL WELL.  CRACKED DOUBLER REMOVED AND REPLACED AS PER 51-31-01 VOL.II. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
